RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 85(127), Number 1(5), Pages 98–114 (Mi msb3186)  

This article is cited in 1 scientific paper (total in 1 paper)

Imbedding of zero-dimensional compacta in $E^3$

E. V. Sandrakova


Abstract: In this paper, for an arbitrary zero-dimensional compactum $P$ in $E^3$, a pseudoisotopy $F_t$ of the space $E^3$ onto itself is constructed, taking a tame zero-dimensional compactum $C$ into $P$; here each nondegenerate preimage of a point under the mapping $F_1$ is a tame arc.
For the zero-dimensional Antoine compactum $A$ a pseudoisotopy $F_t$ of $E^3$ onto itself is constructed taking a tame zero-dimensional compactum into it so that the mapping $F_1$ has a countable set of nondegenerate primages of points, but each of these is not a locally connected continuum.
Bibliography: 11 titles.

Full text: PDF file (1667 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 14:1, 99–114

Bibliographic databases:

UDC: 513.83
MSC: 54C25
Received: 14.05.1970

Citation: E. V. Sandrakova, “Imbedding of zero-dimensional compacta in $E^3$”, Mat. Sb. (N.S.), 85(127):1(5) (1971), 98–114; Math. USSR-Sb., 14:1 (1971), 99–114

Citation in format AMSBIB
\Bibitem{San71}
\by E.~V.~Sandrakova
\paper Imbedding of zero-dimensional compacta in~$E^3$
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 85(127)
\issue 1(5)
\pages 98--114
\mathnet{http://mi.mathnet.ru/msb3186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=284993}
\zmath{https://zbmath.org/?q=an:0213.49804}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 14
\issue 1
\pages 99--114
\crossref{https://doi.org/10.1070/SM1971v014n01ABEH002606}


Linking options:
  • http://mi.mathnet.ru/eng/msb3186
  • http://mi.mathnet.ru/eng/msb/v127/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Chernavskii, “On the work of L. V. Keldysh and her seminar”, Russian Math. Surveys, 60:4 (2005), 589–614  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:215
    Full text:66
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020